Volume 25, Issue 5
Preface

DOI:

J. Comp. Math., 25 (2007), p. 497

Published online: 2007-10

Full PDF 150 1738
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-25-0, author = {}, title = {Preface}, journal = {Journal of Computational Mathematics}, year = {2007}, volume = {25}, number = {5}, pages = {0--0}, abstract = {}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10346.html} }
TY - JOUR T1 - Preface AU - JO - Journal of Computational Mathematics VL - 5 SP - 0 EP - 0 PY - 2007 DA - 2007/10 SN - 25 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10346.html KW - AB -
. (1970). Preface. Journal of Computational Mathematics. 25 (5). 0-0. doi:
Copy to clipboard
The citation has been copied to your clipboard